MAUDE Adverse Event Report: MICROVENTION, INC. LVIS JR 2.5X23 (HDE); LVIS JR.

MICROVENTION, INC. LVIS JR 2.5X23 (HDE); LVIS JR.
Model Number 213025-LVIS-D-HDE
Health Effect - Clinical Codes Aneurysm (1708); Death (1802)
Date of Event 08/16/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Based on the information provided, the complaint cannot be confirmed.The device could not be evaluated as it remains within the patient.(b)(4).
 
Event or Problem Description
It was reported the patient presented with a ruptured sah.It was determined that the right artery was the vessel that most likely ruptured due to previous imaging.A duo 156 was jailed in the aneurysm.This was subsequently removed.A 4.5 x 23 lvis device was placed through a headway 21 microcatheter.It was advanced and properly positioned for deployment with no issues.The distal end of stent opened without issues.Upon going around the curve the stent would not open.The stent was resheathed and another attempt was made.Same issue occurred at exactly the same spot in the curvature of the vessel.Stent was resheathed and removed from patient.A second lvis device was attempted.The microcatheter and stent were placed properly and deployment was attempted again.The stent was deploying distally but appeared not to be opening all the way.During second attempt, the components of the stent came apart.The stent was resheathed and removed.It appears the exposed guide caused a rupture of the second aneurysm.To control the bleeding an artery had to be permanently occluded, thus blocking blood flow to areas of the brain fed by this artery.The third attempt was made with an enterprise2.The stent would not open properly and was removed.The patients gcs post procedure was 4.The patient did not improve and subsequently died on (b)(6) 2016 after diagnosis of brain death.

Brand Name
LVIS JR 2.5X23 (HDE)
Common Device Name
LVIS JR.
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5948145
Report Number2032493-2016-00217
Device Sequence Number11163692
Product Code NJE
UDI-Device Identifier00812636022215
UDI-Public(01)00812636022215(11)160602(17)190602(10)16060246
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H130005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/01/2019
Device Model Number213025-LVIS-D-HDE
Device Lot Number16060246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age69 YR